Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    tbulldog's Avatar
    tbulldog is offline Associate Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    288

    Gyno question, NEED ADVICE

    Here goes
    i took 1st injection of cycle at 400mg test cyp 3 weeks ago.... at the end of the week my tit was sore and started taking nolva, stopped test immediately....been three weeks still some itchiness, (still taking 20mg nolva ed) but i think its mostly phsycological,most of the time i cant feel it unless i actually think about it(hence my Psych theory)
    My question is, I'm thinking about running
    wk 1-10 400mg deca
    wk 5-12 50mg winny ed
    clomid at end..

    I read gyno probs with deca are slim to none. Since i was so sensitive so quickly to the first dose of test.... will i have higher potential probs with gyno from deca than the avg. person? i understand about the progesterone/estrogen difference in Deca/test...but will i be as sensitive to progesterone as i was to the higher levels of estrogen?

    Thanks,
    Tbull

  2. #2
    ripped_82's Avatar
    ripped_82 is offline Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    626
    If you normally carry a little extra fat around your niples then there is a chance you will have a light case of gyne while using deca . This is very rare, but possible.

  3. #3
    tbulldog's Avatar
    tbulldog is offline Associate Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    288
    what do you mean, while on deca ? i do carry littl fat around nipples.... does it go away afterwards or is it permanent??

    thanks tbull

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •